Effect of Rizatriptan and Other Triptans on the Nausea Symptom of Migraine: A Post Hoc Analysis
Article first published online: 9 OCT 2008
Headache: The Journal of Head and Face Pain
Volume 41, Issue 8, pages 754–763, September 2001
How to Cite
Lipton, R. B., Pascual, J., Goadsby, P. J., Massiou, H., McCarroll, K. A., Vandormael, K., Jiang, K. and Lines, C. R. (2001), Effect of Rizatriptan and Other Triptans on the Nausea Symptom of Migraine: A Post Hoc Analysis. Headache: The Journal of Head and Face Pain, 41: 754–763. doi: 10.1046/j.1526-4610.2001.01139.x
- Issue published online: 9 OCT 2008
- Article first published online: 9 OCT 2008
- Accepted for publication April 2, 2001.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.